# SDR CA970923007

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 82700550
- Condition: Broken
- Location: Elevator Trim
- Part time: 4,150 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE FLIGHT CREW DISCOVERED THAT THE AIRCRAFT WOULD NOT RESPOND TO COCKPIT ELEVATOR TRIM WHEEL INPUTS. LANDING OK. INSPECTION FOUND THAT THE CHAIN/CABLE ASSEMBLY LOCATED IN THE HORIZONTAL STABILIZER HAD BROKEN.
